# SDR IPXA09155280

- Difficulty date: March 26, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CARGO COMPARTMENT FLOOR PANEL 231 QJ PUNCTURED AND DENTED.  REPAIRED FLOOR PANEL IAW A300 SRM 53-10-20, TABLE 201, PARAGRAPH 8.A.
